# SDR CALA2023020800367

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737-9
- Aircraft serial: 38703
- Aircraft time: 30,798 hours, 10,852 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Fluctuates
- Location: A Hyd Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A HYD SYS INDICATION FLUCTUATING FROM 60-78 PERCENT .REMOVED AND REPLACED HYD QTY TRANSMITTER IAW AMM 29-33-12-400-801 AND AMM 29-33-12-000-801 SERVICED HYDRAULIC A SYSTEM AND VERIFIED NO LEAKS. INDICATIONS ARE NORMAL.
